# SDR AALA202306261486

- Difficulty date: June 19, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 63,198 hours, 26,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY IN SEAT 23 ABC DETACHED FROM SEAT. **SUPPLEMENTAL REPORT FOR AALA202306211486: REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY PER AMM 33-51-11.** (CLOSED)
